i have a question about pregnancy or early pregnancy.. okay i got off depo in june 2010 and started my period in july on the 19th instead of on the 21st alittle early.What caused that too happen or was it suppose too?? Well after or i think the last day of my period i got cramps but didnt understand i was off my period never happened before..No it seems eveytime i eat something i gotta go to the bathroom if you know what i mean not that long after.I also feel sick to my stomach everyday. I went from a size 3 to a size 7 or 8. Does being on depo only for three months get you that thick or gain that much weight idk im just confused..
I dont know if this will help you any. I was on the depo shot for over a year. While being on the depo shot I completely stopped having periods all together. So I stopped the depo but with in one month I was pregnant. They assured me that my body would need time to get the medication out of my system and it would be at least 6 months or so before I could get pregnant. Birth control like any medication is going to mess with the way your body functions. One of the side effects of the depo shot was gain weight but when I was on it I lost weight. It wasnt until I stopped that I gained weight. My body was trying to adjust to not having that in my system anymore. You are the only one that really knows your body. If you think there is something wrong or off I would suggest seeing your doctor. Don't ignore any feelings you have because there is a reason you are feeling a certain way.
When you go on or off birth control your body has a change in hormone levels. Hormones can effect many things in your body from your period to your weight and your emotions. You should have got a deppo fact sheet from your doctor. Have a look and check what side effects are listed.
Are you asking if you're pregnant? I doubt it. Most pregnancy symptoms take 3-5 weeks to appear and if you're last period was on the 19th you probably wouldn't be more than a week pregnant.
Just give it a few weeks to let your body settle some more (meanwhile make sure you use protection) and if you are still worried then go see your doctor.
I know some birth controls can take several months for your body to adjust to coming off.
by cangel10195 years ago
i have been trying to get preg. for over a year and have had no luck, so far... this month my body feels different such as i feel fat, like i have eatten a cow.. and it it isnt going away..i still have 9 days before i...
by kirstenblog9 months ago
I think I may be pregnant even tho I am on my period. I have had two bouts of nausea in the past 3 days, once in the middle of the night where I woke up and had to run to the bathroom because my bed felt like a boat in...
by caroline226 years ago
I had sex with my boyfriend like a week ago, but now my body has changed a bit: my breasts are getting a bit bigger and harder and i feel more fat (like i hold more water in my body).. these are all symptoms that I...
by hinazille10 months ago
If you have ever suffered from creaky joints, or stiff joints, you will know exactly how debilitating it can be. Being a pharmacist, I regularly give NSAIDs (like Naproxen, Diclofenac & Ibuprofen) for swollen,...
by Sezza896 years ago
Can Somone help me out here, for the last week i have been gettin a few signs that mite tell me im pregnant but i would someone who has experienced to help me, first of my i lost my appetite have not been eating much b...
by A Thousand Words5 years ago
Hello, fellow hubbers! So, this is something that's been bothering me for a while. First, I'd like to open that I am not a christian or religious person. I am simply me, a person trying to understand what people's...
Copyright © 2017 HubPages Inc. and respective owners.
Other product and company names shown may be trademarks of their respective owners.
HubPages® is a registered Service Mark of HubPages, Inc.
HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.